# SDR CA020417001

- Difficulty date: April 15, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,362 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT FROM YYC THE CO PLIOTS WINDSHIELD CRACKED. AIRCRAFT WAS LEVELED OFF AND RETURNED TO AIRPORT. THE OUTER PLY OF WINDSHIELD WAS CRACKED WITH NO APPARENT REASON SUCH AS IMPACT. THE WINDSHIELD WAS REPLACED AND THE OLD SENT FOR INVESTIGATION.
